# SDR HALA2023032700119

- Difficulty date: March 10, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND PROFILE CORROSION AT FR 16A BETWEEN Y-1456 AND Y-953 RIGHT HAND SIDE. CORRECTIVE ACTION: THE CORROSION AREA WAS REMOVE. THE CROWN AREA WAS REMOVED 0.7MM BOTH SIDE OF THE CROWN WAS REMOVE EQUALLY WHEN REFERENCE OF SRM 53-11-15-999-001. THERE IS NO SIGN WAS REPROTECTED WITH REFERENCE OF SRM 53-11-15-999-00. (2686850)
